# SDR DALA2022071504898

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737
- Aircraft serial: 39823
- Aircraft time: 19,143 hours, 13,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8802814) DURING INSPECTION FOUND EMERGENCY LIGHTS OPS CHECK FOUND R-1 DOOR LIGHTS INOP. REPLACED R-1 BATTERY PACK. (REFM2816) OPERATION CHECKS NORMAL. REF B737 AMM 33-51-00.
